# SDR 07FDEA02528

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 53,277 hours, 12,190 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR LEFT MOUNTING TRUNNION FITTING CENTER GUIDE HOLE   FOUND WITH CORROSION.   [08-06-07]     REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-112364, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
